# SDR AUS20010587

- Difficulty date: June 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drain Valve
- Part number: S19644
- Condition: Cracked
- Location: Reciprocating En
- Part time: 3,502 cycles
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: NR
- Nature of condition: E, K
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE OIL DRAIN VALVE SHAFT CRACKED RADIALLY. OIL LEAKING ON SHUTDOWN.
